# SDR UIEA2022061900617

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 97,155 hours, 19,436 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Frayed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  CAPT OXYGEN  MASK  HOSE  FRAYED.  REMOVED & REPLACED CAPT O2 MASK PER B767-300 AMM 35-11-51. OPS CHECK GOOD NO LEAKS )
